On multiplicatively dependent vectors of algebraic numbers

Francesco Pappalardi, Min Sha, Igor E. Shparlinski, Cameron L. Stewart

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we give several asymptotic formulas for the number of multiplicatively dependent vectors of algebraic numbers of fixed degree, or within a fixed number field, and bounded height.

Original languageEnglish
Pages (from-to)6221-6244
Number of pages24
JournalTransactions of the American Mathematical Society
Volume370
Issue number9
Early online date2016
DOIs
Publication statusPublished - Sep 2018
Externally publishedYes

Keywords

  • multiplicatively dependent vectors
  • divisors
  • smooth numbers
  • naive height
  • weil height

Fingerprint Dive into the research topics of 'On multiplicatively dependent vectors of algebraic numbers'. Together they form a unique fingerprint.

Cite this